# SDR GTIA2025030438779

- Difficulty date: March 1, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N977NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11355
- Aircraft time: 7,248 hours, 3,115 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TWO FLIGHT ATTENDANTS REPORTED A STRONG NATURAL GAS SMELL IN THE CABIN ON CLIMB AND ON CRUISE. -PERFORMED OPS CHECK OF PACK 1 AND PACK 2 WITH APU BLEED NO ODOR PRESENT IAW TSM 05-50-00-810-831-A . A/C GOOD FOR SERVICE.
